# SDR EIA2000294

- Difficulty date: September 18, 2000
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND ON C6 CHECK, FS 756 RBL 46 DOUBLE DRILLED HOLES IN FLOORBEAM UPPER CHORD.  REPAIRED FLOORBEAM UPPER CHORD AT FS 756 RBL 46.3.  REMOVED DAMAGED FLANGE, FABRICATED AND INSTALLED REPAIR FILLERS AND REINFORCEMENT PER ECRA 944-53-066-2.  (M)
